# SDR YENA2019102219595

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION RAIL DUMMY Y503.2 LOC FR12 TO FR16 AT FEWD GALLEY AREA; REMOVED CORROSION RAIL DUMMY Y503.2 LOC FR12 TO FR16 AT FWD GALLEY AREA.  FOUND OUT OF LIMITS. IAW A320-SRM 53-11-14-283-004. REPLACED BEAM IAW A320-SRM-51-42-11.  ALL WORK ACCOMPLISHED ON AEROMAN NR 2019-309266.
